# SDR 29GA95757020512A

- Difficulty date: February 5, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 30,043 hours, 35,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LEFT WING TRAILING EDGE TOP HAS HOLE AT WING STATION 153.50.  REMOVED DAMAGE AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
